Woman, 31, has severe allergic reaction after performing sex act on boyfriend

A woman suffered a life-threatening allergic reaction after performing oral sex on her partner.

The 31-year-old vomited and struggled to breathe after swallowing her boyfriend’s semen.

She was rushed to hospital in Alicante, Spain, where doctors suspected she’d gone into anaphylactic shock.

The woman revealed she had an allergy to penicillin but denied having taken the drug, or any unusual foods, before performing fellatio.

But medics at Hospital General Universitari d’Alacant found her 32-year-old boyfriend had taken amoxicillin-clavulanic acid – a form of penicillin – to treat an ear infection before their sexual encounter.

It’s believed the case is the first of its kind ever recorded.

British Medical Journal Case has now used the case as a warning to others.

Susana Almenara, lead author of the report, has urged anyone with known drug allergies to "be aware" of the potential risk and ensure they use condoms.

"We think that as clinicians it is important to be aware of this phenomenon so was to inform and prevent potentially serious reactions in sensitised patients.

"We also recommend condom use during treatment with drugs that can induce hypersensitivity responses in partners," she said.

She added: "This is the first case reported of a suspicion of amoxicillin-induced anaphylaxis in a woman after a sexual contact with a man who was taking the drug."

The man, who also wasn’t identified, took the medication four hours before having any sexual contact with the woman.

But his lover had to spend around one week recovering in hospital.

She was given doses of adrenaline, steroids and salbutamol.

Ms Almenara quoted figures from another study that showed around one in 250 penicillin treatments result in an anaphylactic shock.

Writing in the journal, she added: "We have detected some concern about this issue in consultations carried out by sensitive patients in internet forums.

"This concern on the part of patients is accompanied by a lack of scientific information around this question."

Ms Almenara added even the smallest presence of an allergen, such as penicillin, in semen could lead to anaphylaxis. 

Read More

Top news stories from Mirror Online

  • Plane crash victim’s flying concerns
  • Storm Gareth is on the way
  • Arson tragedy mum’s special gesture
  • Kim Jong Un’s brother suspect released

Read More

Sex stories

  • Average number of sexual partners
  • Having sex with an ex could be good
  • Self-lubricating condom
  • Man has red vision thanks to ED drugs

Source: Read Full Article